Facebook Pixel
EmpowHER Guest

I had sex a day after my menses took p2 few hours later

By Anonymous July 11, 2017 - 12:40am
Rate This

and the second tablet 12 hours later i started bleeding few days later i had my menses few weeks after the pill but last for only 3 days am still worried about pregnancy

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

There is nothing to worry about. Postinor 2 can cause changes in the menstrual cycle. It can cause the next period to start earlier or later than expected. As in your case, flow might be lighter or heavier than normal.


July 11, 2017 - 12:30pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!